# SDR COMA9630059

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: AIR8302212
- Condition: Failed
- Location: Rt Mlg
- Part time: 2,084 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MLG STRUT IS LEAKING.  ATTEMPTED RESEAL OF STRUT AND FOUND IT TO BE DAMAGED INTERNALLY.  REPLACED SHOCK STRUT.  PART TOTAL CYLES, 2,360.
